I have had constant diarrhea for a long time and have undergone a colonoscopy. The results came out normal. I consulted a gastroenterologist yesterday, and he asked me to do a blood test. I am afraid that no one is taking it seriously. Most days, I cannot leave my house since I spend all night in the washroom. I am sleep deprived and have terrible headaches. Is it typical to have to wait this long for a response? When I inquire about getting something to stop diarrhea, I am told there is none. I was terrified. What should I do now?
According to my assessment, there are two distinct issues. To begin with, having loose stools at night and being unable to sleep is not normal. Your colonoscopy should be reviewed again. If the colon is normal, have you done a colonic mucosal biopsy for microscopic colitis? This is one possibility. Then a thorough metabolic workup for diarrhea is required. A simple stool test known as stool DR (detailed report) can determine whether or not this is infectious diarrhea. If the diarrhea is not infectious, the tablet Imodium (Loperamide) can be taken once or twice daily to reduce stool frequency. Secondly, if you have acid reflux, heartburn, choking sensations, or sleep disturbances.
This is most likely due to GERD (gastroesophageal reflux disease). It would be best if you had an upper GI (gastrointestinal) endoscopy at least once for this. Finally, take capsule Pantoprazole (Protonix) 40 mg once daily, half an hour before breakfast, and syrup Gaviscon (Aluminum Hydroxide and Magnesium Trisilicate) 10 ml after every meal and as needed. Avoid eating large amounts of fat or filling your stomach all at once. Try to eat small, frequent meals and avoid sleeping or lying down for at least 3 hours after dinner. In other words, eat your meal early. Attempt to raise the headend of your bed. It is not about your neck, so do not double your pillows. I want you to raise your bed so that your chest is elevated regardless of whether the esophagus and stomach junction are present. I hope this is useful to you. I have taken note of your body weight and height. You have an extremely high BMI (body mass index). It would be preferable if you also considered losing weight.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days.
You said you are wearing -2. Read full
I have never experienced ED before, but after a recent eight-day vacation where I consumed recreational drugs during this time and had sleep deprivation, I now cannot get my penis hard . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.